# SDR ASOA2016010714316

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,769 hours, 32,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S FLASHLIGHT DEAD.   REPLACED BATTERIES IN F/A FLASHLIGHT, OPS GOOD OK IAW AMM 
25-60-00.
